2019
Том 71
№ 9

All Issues

Daletskii Yu. L.

Articles: 12
Article (Russian)

Differential-geometric structures in operads

Daletskii Yu. L.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1996. - 48, № 12. - pp. 1661-1669

We describe certain structures of formal differential geometry in terms of the theory of operads and introduce group structures, Lie-algebra structures, exponential mappings, and an analog of the de Rham complex.

Article (Russian)

Some geometric-differential models in the class of formal operator power series

Baranovich A. M., Daletskii Yu. L.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1996. - 48, № 6. - pp. 739-746

We consider an example of a formal construction of local differential geometry in which smooth functions regarded as morphisms are replaced by formal operator power series.

Article (Russian)

Differential structures in lie superalgebras

Daletskii Yu. L., Kushnerevich V. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1996. - 48, № 4. - pp. 435-442

We develop a formal construction of an U-system as a fundamental concept of noncommutative differential geometry. By using the notion of “conditional differential” (an analog of the Hamiltonian mapping), we construct a series of brackets that generalize the classical Poisson brackets.

Brief Communications (Ukrainian)

To the memory of Valentin Anatol'evich Zmorovich

Baranovskii F. T., Berezansky Yu. M., Buldygin V. V., Daletskii Yu. L., Dobrovol'skii V. A., Dzyadyk V. K., Lozovik V. G., Mitropolskiy Yu. A., Samoilenko A. M., Skrypnik I. V., Tamrazov P. M., Yaremchuk F. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 8. - pp. 1110–1111

Article (Ukrainian)

Diffusion random functions of multidimensional time

Daletskii Yu. L., Tsvintarnaya N. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 1. - pp. 20-24

Article (Ukrainian)

Cauchy problem for a linear parabolic system with an infinite-dimensional argument

Bokhonov Yu. Ye., Daletskii Yu. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 6. - pp. 644–649

Article (Ukrainian)

Bounds of solutions of Cauchy's problem for second-order parabolic equations independent of dimension

Daletskii Yu. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 6. - pp. 807–812

Article (Ukrainian)

Hyperbolic equations with operator coefficients and ultraparabolic systems

Daletskii Yu. L., Fadeeva E. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 1. - pp. 92–95

Article (Ukrainian)

An optimality criterion for extraction of a weak additive signal from random background noise of arbitrary nature

Daletskii Yu. L., Gatkin N. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 1. - pp. 75–81

Article (Ukrainian)

Stable integral manifolds of a nonlinear differential equation in banach space

Daletskii Yu. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 3. - pp. 376–381

Brief Communications (Russian)

Integrals over a space of trees connected with nonlinear parabolic equations

Daletskii Yu. L., Zaplitnaya A. T.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 5. - pp. 110-114

Brief Communications (Russian)

On a class of functionals integrated by non-positive distributions

Daletskii Yu. L., Ladokhin V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1963. - 15, № 4. - pp. 418-420